# SDR USAA990586

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727d
- Part time: 38,169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK AT STATION 727D AT LBL 02 AND RBL 02 FRAME.  INSTALLED DOUBLER AND FILLERS PER SRM 53-60-07 AND EA 64800.  (M)
